The Probability Density Function of Interest Rates Implied in the Price of Options
The paper contributes to the stochastic volatility literature by developing simulation schemes for the conditional distributions of the price of long term bonds and their variability based on non-standard distributional assumptions and volatility concepts; it illustrates the potential value of the information contained in the prices of options on long and short term lira interest rate futures for the conduct of monetary policy in Italy, at times when significant regime shifts have occured.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
|Date of creation:||1998|
|Date of revision:|
|Contact details of provider:|| Postal: Banca d'Italia-Servizio Studi-Divisione Biblioteca e Pubblicazioni - Via N azionale, 91 -00184 Rome, Italy.|
Web page: http://www.bancaditalia.it/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Fabio Fornari & Antonio Mele, 1997. "Weak convergence and distributional assumptions for a general class of nonliner arch models," Econometric Reviews, Taylor & Francis Journals, vol. 16(2), pages 205-227.
- Engle, Robert F. & Mustafa, Chowdhury, 1992. "Implied ARCH models from options prices," Journal of Econometrics, Elsevier, vol. 52(1-2), pages 289-311.
- David K. Backus & Stanley E. Zin, 1994.
"Reverse Engineering the Yield Curve,"
NBER Working Papers
4676, National Bureau of Economic Research, Inc.
- Nelson, Daniel B., 1990. "ARCH models as diffusion approximations," Journal of Econometrics, Elsevier, vol. 45(1-2), pages 7-38.
- Bossaerts, Peter & Hillion, Pierre, 1997. "Local parametric analysis of hedging in discrete time," Journal of Econometrics, Elsevier, vol. 81(1), pages 243-272, November.
When requesting a correction, please mention this item's handle: RePEc:fth:banita:339. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel)
If references are entirely missing, you can add them using this form.